Alert archive / Arkansas / Tornado Warnings in 2018

Tornado Warning 15, NWS Little Rock, AR

April 13, 20184 counties in Arkansas

NWS Little Rock, AR issued this tornado warning at Apr 13, 2018, 7:47 PM CDT for 4 counties in Arkansas. It was in force for 43 min. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 13, 2018, 7:47 PM CDT (00:47 UTC)
Expired
Apr 13, 2018, 8:30 PM CDT
In force
43 min
Issued by
NWS Little Rock, AR
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

Counties Montgomery County, AR, Polk County, AR, Scott County, AR, Yell County, AR

The radar

The Western Arkansas radar (KSRX), 92 km from the middle of the area, began a volume at 00:51 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 13, 7:50 PM CDTTORNADO3 W Pencil Bluff, ARA BRIEF TORNADO WAS WITNESSED WEST OF PENCIL BLUFF.
Apr 13, 7:50 PM CDTTORNADO3 W Pencil Bluff, ARBRIEF TORNADO TOUCHDOWN REPORTED
Apr 13, 7:51 PM CDTTORNADO2 Wnw Oden, ARA BRIEF TORNADO WAS WITNESSED WEST OF PENCIL BLUFF.
Apr 13, 7:52 PM CDTTSTM WND DMG3 W Oden, ARSEVERAL TREES DOWN ON RIFLE RANGE ROAD AND IN THE OUACHITA NATIONAL FOREST
Apr 13, 7:57 PM CDTTSTM WND DMG4 N Oden, ARSEVERAL TREES DOWN ON HIGHWAY 270 WEST NEAR AND ON BLOWOUT MOUNTAIN

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this tornado warning; the first came 3 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 13, 1:50 PM CDTTornado Watch PDSSPC8 hr

The nearest sounding before it

Shreveport, LA (KBAD), launched 00:00Z, 0.8 hours before the alert went out and 239 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Shreveport, LA at 00:00Z on 2018-04-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1539 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Shreveport, LA at 00:00Z on 2018-04-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 238 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1539 J/kg
Mixed-layer CIN
-13 J/kg
Mixed-layer LCL
1018 m above ground
0-6 km bulk shear
42 kt
0-1 km storm-relative helicity
238 m²/s²
0-3 km storm-relative helicity
235 m²/s²
Significant tornado parameter
1.4
Supercell composite
13.1

Open this sounding in Storm Lab

The text

As transmitted.

769 
WFUS54 KLZK 140047
TORLZK
ARC097-113-127-149-140130-
/O.NEW.KLZK.TO.W.0015.180414T0047Z-180414T0130Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Little Rock AR
747 PM CDT FRI APR 13 2018

The National Weather Service in Little Rock has issued a

* Tornado Warning for...
  Southwestern Yell County in central Arkansas...
  East central Polk County in western Arkansas...
  Southeastern Scott County in western Arkansas...
  Northwestern Montgomery County in western Arkansas...

* Until 830 PM CDT
    
* At 746 PM CDT, a severe thunderstorm capable of producing a tornado
  was located near Oden, or 12 miles west of Mount Ida, moving
  northeast at 45 mph.

  HAZARD...Tornado. 

  SOURCE...Radar indicated rotation. 

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely. 

* Locations impacted include...
  Oden...                           Muddy Creek WMA...
  Pine Ridge...                     Chula...
  Pencil Bluff...                   Gibbs...
  Sims...                           Story...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!

&&

LAT...LON 3447 9387 3457 9397 3488 9364 3474 9342
TIME...MOT...LOC 0046Z 231DEG 40KT 3456 9385 

TORNADO...RADAR INDICATED
HAIL...<.75IN

$$

46
3 follow-up statements
620 
WWUS54 KLZK 140102
SVSLZK

Severe Weather Statement
National Weather Service Little Rock AR
802 PM CDT FRI APR 13 2018

ARC113-140107-
/O.CAN.KLZK.TO.W.0015.000000T0000Z-180414T0130Z/
Polk AR-
802 PM CDT FRI APR 13 2018

...THE TORNADO WARNING FOR EAST CENTRAL POLK COUNTY IS CANCELLED...
    
The tornadic thunderstorm which prompted the warning has moved into 
Montgomery County, and is moving toward Yell County. Therefore, the 
warning has been cancelled.

A tornado watch remains in effect until 1000 PM CDT for western and 
central Arkansas.

LAT...LON 3456 9379 3463 9387 3488 9364 3475 9344
TIME...MOT...LOC 0057Z 223DEG 37KT 3465 9377 

$$

ARC097-127-149-140130-
/O.CON.KLZK.TO.W.0015.000000T0000Z-180414T0130Z/
Yell AR-Scott AR-Montgomery AR-
802 PM CDT FRI APR 13 2018

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 830 PM CDT FOR
SOUTHWESTERN YELL...EASTERN SCOTT AND NORTHWESTERN MONTGOMERY
COUNTIES...
    
At 757 PM CDT, a severe thunderstorm capable of producing a tornado
was located over Oden, or 10 miles northwest of Mount Ida, moving
northeast at 40 mph. A tornado was confirmed 3 miles southwest of 
Pencil Bluff by law enforcement. 

HAZARD...Tornado. 

SOURCE...Law enforcement reported tornado. 

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely. 

Locations impacted include...
Oden...                           Muddy Creek WMA...
Pencil Bluff...                   Gibbs...
Sims...                           Chula...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3456 9379 3463 9387 3488 9364 3475 9344
TIME...MOT...LOC 0057Z 223DEG 37KT 3465 9377 

TORNADO...RADAR INDICATED
HAIL...<.75IN

$$

46
544 
WWUS54 KLZK 140113
SVSLZK

Severe Weather Statement
National Weather Service Little Rock AR
813 PM CDT FRI APR 13 2018

ARC097-127-140121-
/O.CAN.KLZK.TO.W.0015.000000T0000Z-180414T0130Z/
Scott AR-Montgomery AR-
813 PM CDT FRI APR 13 2018

...THE TORNADO WARNING FOR EASTERN SCOTT AND NORTHWESTERN MONTGOMERY
COUNTIES IS CANCELLED...
    
The tornadic thunderstorm which prompted the warning has moved into 
Yell County. Therefore, the warning has been cancelled.

A tornado watch remains in effect until 1000 PM CDT for western and
central Arkansas.

&&

LAT...LON 3488 9364 3479 9350 3474 9364 3475 9365
      3478 9371
TIME...MOT...LOC 0111Z 220DEG 44KT 3480 9363 

$$

ARC149-140130-
/O.CON.KLZK.TO.W.0015.000000T0000Z-180414T0130Z/
Yell AR-
813 PM CDT FRI APR 13 2018

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 830 PM CDT FOR
SOUTHWESTERN YELL COUNTY...
    
At 811 PM CDT, a severe thunderstorm capable of producing a tornado 
was located over Muddy Creek WMA, or 17 miles north of Mount Ida, 
moving northeast at 50 mph. A tornado was confirmed by law 
enforcement near Pencil Bluff.

HAZARD...Damaging tornado. 

SOURCE...Law enforcement confirmed tornado. 

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely. 

Locations impacted include...
Muddy Creek WMA...                Chula...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!

&&

LAT...LON 3488 9364 3479 9350 3474 9364 3475 9365
      3478 9371
TIME...MOT...LOC 0111Z 220DEG 44KT 3480 9363 

TORNADO...OBSERVED
HAIL...<.75IN

$$

46
260 
WWUS54 KLZK 140122
SVSLZK

Severe Weather Statement
National Weather Service Little Rock AR
822 PM CDT FRI APR 13 2018

ARC149-140131-
/O.EXP.KLZK.TO.W.0015.000000T0000Z-180414T0130Z/
Yell AR-
822 PM CDT FRI APR 13 2018

...THE TORNADO WARNING FOR SOUTHWESTERN YELL COUNTY WILL EXPIRE AT
830 PM CDT...
    
The tornadic thunderstorm which prompted the warning has been 
overtaken by a line of storms to the west. Therefore, the warning 
will be allowed to expire.

A tornado watch remains in effect until 1000 PM CDT for western and
central Arkansas.

&&

LAT...LON 3488 9364 3479 9350 3474 9364 3475 9365
      3478 9371
TIME...MOT...LOC 0121Z 231DEG 40KT 3487 9353 

$$

46

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Little Rock, AR wrote its last area forecast discussion before this tornado warning went out at Apr 13, 6:12 PM CDT, 1 hour 35 minutes earlier.

Area forecast discussion, Apr 13, 6:12 PM CDT, 1 hour 35 minutes before
Area Forecast Discussion
National Weather Service Little Rock AR
612 PM CDT Fri Apr 13 2018

.AVIATION...
Forecasts will continue to reflect expected evolution of
convective event, which is not entering extreme western sections
of the forecast area. Expect a near westerly surface wind of
10-18kts to prevail across all sites after 14/12z.

99

&&

.PREV DISCUSSION...(ISSUED 332 PM CDT Fri Apr 13 2018)
SHORT TERM...Tonight Through Saturday
Overall forecast philosophy remains constant during this short
period. Conditions for well organized convection are indicated by
18z KLZK sounding. Still a question remains how quickly convection
will grow upscale to a more linear mode.

Heavy convection is expected to clear southeast sections by 14/14z

Text &&

LONG TERM...Saturday night through Friday

 The biggest concern in
the long term periods will be near-freezing temperatures Sunday
and Monday morning.

Closed upper low will follow the surface system departing on
Saturday night, with the primary track north of the region. Cloud
cover associated with the system will pass through northern
Arkansas, with clearing over the remainder of the area.

With much colder air moving into the region, temperatures will fall
into the 30s in most areas, and we could see readings close to
freezing in the northwest and portions of the west by Sunday
morning. However, the clouds remaining in the north should preclude
a hard freeze.

Surface high pressure will move into the region on Sunday, with
clouds clearing out. Freezing/near-freezing temperatures will be a
little more widespread on Sunday night/Monday morning, with a freeze
most likely in the west and north. Some portions of the northwest
(particularly the usual sheltered valley areas) could see
temperatures in the 20s.

The high will shift eastward Monday into Tuesday, with winds coming
around to the south, and temperatures warming back into the 70s to
around 80 degrees.

Around mid-week, a weaker front will move through the region,
yielding little more than slight rain chances and a slight increase
in cloud cover. There will be slight cooling behind this front.

Toward the end of the week, there will be another system approaching
the area, bringing another chance for rainfall. &&

&&

.LZK Watches/Warnings/Advisories...
Wind Advisory until 10 PM CDT this evening FOR Arkansas-Desha-
Drew-Independence-Jackson-Jefferson-Lincoln-Lonoke-Monroe-
Prairie-White-Woodruff.

Flash Flood Watch until 6 AM CDT Saturday FOR Arkansas-Bradley-
Desha-Drew-Lincoln-Monroe.

&&

Aviation...99
Hazardous weather outlook, Apr 13, 6:39 AM CDT, 13 hours 8 minutes before
Hazardous Weather Outlook
National Weather Service Little Rock AR
639 AM CDT Fri Apr 13 2018

ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-141145-
Boone-Marion-Baxter-Fulton-Sharp-Newton-Searcy-Stone-Izard-
Independence-Johnson-Pope-Van Buren-Cleburne-Jackson-Logan-Conway-
Faulkner-White-Woodruff-Scott-Yell-Perry-Polk-Montgomery-Garland-
Saline-Pulaski-Lonoke-Prairie-Monroe-Pike-Clark-Hot Spring-Grant-
Jefferson-Arkansas-Dallas-Cleveland-Lincoln-Desha-Ouachita-
Calhoun-Bradley-Drew-
639 AM CDT Fri Apr 13 2018

This Hazardous Weather Outlook is for a Large Part of Arkansas.

.DAY ONE...Today and Tonight

Showers and thunderstorms will affect the state on today and
tonight, as a storm system moves through the region. Scattered
strong to severe thunderstorms will be possible, with the primary
threats of damaging winds and large hail possible. Also, a few
tornadoes will be possible, primarily in the afternoon and evening
hours today. Additionally, heavy rainfall will be a concern with
any stronger storms, with localized flooding and flash flooding
possible.

Also, winds will be elevated today from the south, and be 10 to 20
mph, some gusts to around 25 to 30 mph. Caution is advised on
area bodies of water due to the increased winds.

.DAYS TWO THROUGH SEVEN...Saturday Through Thursday

The storm system will be pushing through Arkansas on Saturday, and
will gradually take the showers and thunderstorms to the east of
the state. Localized flooding could be on going with the heavy
rain from Friday night. Any remaining storms may contain heavy
rain before all moving out of Arkansas Saturday night. Much colder
air again will filter in behind the cold front, and spotty
locations will see around freezing temperatures Sunday and Monday
mornings. Mostly dry Monday and the coming week.

.Spotter Information Statement...

Spotter activation will be needed this afternoon and evening due
to the potential of severe storms.

&&

Visit NWS Little Rock on the web. Go to http://weather.gov/lzk.

59

In the hours before

Special weather statement, Apr 13, 3:14 PM CDT, 4 hours 33 minutes before
Special Weather Statement
National Weather Service Little Rock AR
314 PM CDT FRI APR 13 2018

ARZ040-041-132100-
Polk AR-Montgomery AR-
314 PM CDT FRI APR 13 2018

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN POLK AND WESTERN
MONTGOMERY COUNTIES UNTIL 400 PM CDT...

At 314 PM CDT, Doppler radar was tracking a strong thunderstorm over
Shady, or 11 miles north of Umpire, moving northeast at 40 mph.

Half inch hail and wind gusts up to 50 mph will be possible with this
storm.

Locations impacted include...
Oden...                           Shady...
Opal...                           Little Missouri Falls Recreatio...
Bard Springs Recreation Area...   Caney Creek Wilderness...
Albert Pike Recreation Area...    Big Fork...
Board Camp...                     Pine Ridge...
Shady Lake Recreation Area...     Fancyhill...
Cherry Hill in Polk County...     Roaring Branch Natural Area...

A tornado watch remains in effect until 1000 PM CDT for western and
southwestern Arkansas.

LAT...LON 3452 9416 3469 9406 3468 9393 3466 9392
      3467 9388 3471 9387 3471 9382 3472 9382
      3472 9378 3473 9378 3473 9375 3474 9374
      3435 9376 3435 9412 3442 9416
TIME...MOT...LOC 2014Z 219DEG 36KT 3443 9409

Cavanaugh
Local storm report, Apr 13, 6:47 PM CDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
647 PM CDT FRI APR 13 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0642 PM     TSTM WND GST     FARRIS SPRINGS          35.65N  93.46W
04/13/2018  M60 MPH          JOHNSON            AR   TRAINED SPOTTER

            60 MPH THUNDERSTORM WIND GUST NEAR OZONE... AR

&&

EVENT NUMBER LZK201800026

CROSS
Local storm report, Apr 13, 7:12 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
712 PM CDT FRI APR 13 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0642 PM     TSTM WND DMG     FARRIS SPRINGS          35.64N  93.46W
04/13/2018                   JOHNSON            AR   EMERGENCY MNGR

            TREES DOWNED NEAR OZONE

&&

EVENT NUMBER LZK201800027

CROSS

The office that day

Everything else NWS Little Rock, AR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 13, 7:26 PM CDTSevere Thunderstorm WarningLZKBaxter, Boone, Johnson, Logan, Marion, Newton and 3 more49 min
Apr 13, 7:33 PM CDTSevere Thunderstorm WarningLZKConway, Johnson, Logan, Pope, Van Buren, Yell42 min
Apr 13, 7:39 PM CDTSevere Thunderstorm WarningLZKJohnson, Logan, Scott, Yell51 min
Apr 13, 8:05 PM CDTSevere Thunderstorm WarningLZKBaxter, Conway, Fulton, Izard, Marion, Pope and 4 more40 min
Apr 13, 8:13 PM CDTSevere Thunderstorm WarningLZKClark, Conway, Garland, Hot Spring, Johnson, Logan and 6 more62 min
Apr 13, 8:31 PM CDTTornado WarningLZKBaxter, Fulton29 min
Apr 13, 8:37 PM CDTTornado WarningLZKConway, Pope, Yell16 min
Apr 13, 8:44 PM CDTSevere Thunderstorm WarningLZKBaxter, Cleburne, Conway, Fulton, Izard, Marion and 4 more61 min
Apr 13, 9:13 PM CDTSevere Thunderstorm WarningLZKClark, Conway, Faulkner, Garland, Hot Spring, Montgomery and 5 more62 min
Apr 13, 9:13 PM CDTTornado WarningLZKConway, Faulkner, Perry47 min
Apr 13, 9:17 PM CDTTornado WarningLZKGarland, Montgomery24 min
Apr 13, 9:32 PM CDTSevere Thunderstorm WarningLZKCleburne, Faulkner, Fulton, Independence, Izard, Jackson and 4 more43 min
Apr 13, 9:45 PM CDTTornado WarningLZKFaulkner, Lonoke, White30 min
Apr 13, 9:49 PM CDTSevere Thunderstorm WarningLZKCleburne, Faulkner, Jackson, Lonoke, Prairie, Pulaski and 3 more41 min
Apr 13, 10:00 PM CDTSevere Thunderstorm WarningLZKFaulkner, Garland, Grant, Jefferson, Lonoke, Prairie and 2 more45 min
Apr 13, 10:09 PM CDTSevere Thunderstorm WarningLZKCleburne, Fulton, Independence, Izard, Jackson, Sharp and 2 more51 min
Apr 13, 10:28 PM CDTSevere Thunderstorm WarningLZKLonoke, Prairie, Pulaski, White, Woodruff32 min
Apr 13, 11:00 PM CDTSpecial Weather StatementLZKJackson, Woodruff45 min
Apr 14, 12:21 AM CDTTornado WarningLZKBradley, Calhoun, Cleveland, Drew, Lincoln25 min
Apr 14, 12:34 AM CDTSpecial Weather StatementLZKArkansas41 min
Apr 14, 1:06 AM CDTTornado WarningLZKArkansas, Monroe10 min
Apr 14, 1:16 AM CDTTornado WarningLZKDrew, Jefferson, Lincoln29 min
Apr 14, 1:28 AM CDTSpecial Weather StatementLZKArkansas47 min
Apr 14, 1:36 AM CDTSpecial Weather StatementLZKCalhoun, Cleveland, Dallas, Grant, Ouachita39 min
Apr 14, 1:46 AM CDTSpecial Weather StatementLZKCleveland44 min
Apr 14, 2:08 AM CDTTornado WarningLZKBradley, Calhoun, Ouachita23 min
Apr 14, 2:15 AM CDTSpecial Weather StatementLZKBradley, Calhoun, Cleveland, Dallas, Lincoln60 min
Apr 14, 2:34 AM CDTSpecial Weather StatementLZKArkansas, Desha, Drew41 min
Apr 14, 2:40 AM CDTFlash Flood WarningLZKArkansas, Cleveland, Jefferson, Lincoln3 hr
Apr 14, 2:58 AM CDTFlash Flood WarningLZKArkansas, Cleveland, Dallas, Grant, Jefferson3 hr
Apr 14, 3:04 AM CDTFlash Flood WarningLZKArkansas, Desha, Jefferson, Lincoln, Monroe3 hr
Apr 14, 3:15 AM CDTSpecial Weather StatementLZKArkansas, Desha, Drew, Lincoln60 min
Apr 14, 3:32 AM CDTTornado WarningLZKDesha, Drew28 min
Apr 14, 4:12 AM CDTFreeze WatchLZKMarion10 hr
Apr 14, 4:20 AM CDTFlash Flood WarningLZKHot Spring3 hr
Apr 14, 7:15 AM CDTFlash Flood WarningLZKHot Spring6 hr
Apr 14, 9:28 AM CDTRiver Flood WarningLZKPerry36 hr
Apr 14, 9:33 AM CDTRiver Flood WarningLZKIndependence, Jackson, Lawrence19 days
Apr 14, 9:35 AM CDTRiver Flood WarningLZKRandolph24 hr
Apr 14, 10:11 AM CDTRiver Flood WarningLZKJackson, Woodruff19 days
Apr 14, 10:53 AM CDTRiver Flood WarningLZKClark, Hot Spring25 hr
Apr 14, 10:55 AM CDTRiver Flood WarningLZKSaline17 hr
Apr 14, 2:34 PM CDTFreeze WatchLZKBaxter, Cleburne, Conway, Faulkner, Fulton, Independence and 5 more13 hr
Apr 14, 2:34 PM CDTFreeze WarningLZKMarion18 hr

Nearby

Tornado Warnings in Arkansas, 2018Every tornado warning in 2018Tornadoes in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.